# SDR SIMA200611701

- Difficulty date: April 23, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 2,792 hours, 2,455 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE AT 2000 FT ON CLIMBOUT.  SMELL IN AIRCRAFT.  REPLACED ENGINE 1 AND ENGINE 2, OPERATIONAL CHECK OK.  FCF SUCCESSFUL.  AIRCRAFT RETURNED TO SERVICE.  (K)
